MAUDE Adverse Event Report: BIOMERIEUX, INC. VITEK® 2 COMPACT 30

BIOMERIEUX, INC. VITEK® 2 COMPACT 30
Model Number 27530
Medical Device Problem Code No Device Output (1435)
Health Effect - Clinical Code No Clinical Signs, Symptoms or Conditions (4582)
Type of Reportable Event Malfunction
Event or Problem Description
A customer in (b)(6) notified biomerieux of a missing isolate in association with the vitek® 2 compact 30 (ref.27530, serial number (b)(4) ), the vitek 2 gp id card (ref.21342, lot unknown) and software version 9.02.The customer obtained a low-discrimination result and stated when they tried to open the isolate record they obtained an error message stated ¿cannot find the isolate.¿ the customer restarted the system; the same error message was obtained when attempting to open the isolate record.It is unknown if the inability to review the isolate resulted in a delay of reporting results.Biomerieux has requested the customer data logs.There is no indication or report from the laboratory that the discrepant result led to any adverse event related to the patient's state of health.Biomerieux will initiate an internal investigation.
 
Additional Manufacturer Narrative
A customer in france notified biomerieux of a missing isolate in association with the vitek® 2 compact 30 (ref.(b)(4), serial number (b)(6)) and software version 9.02.The customer obtained a low discrimination result and stated when attempting to open the file an error message was obtained which stated ¿cannot find the isolate.¿ the customer turned the computer and instrument off then restarted the system; the same error message was obtained.It is unknown if the inability to review the isolate resulted in a delay of reporting results.The customer tested a gram positive identification (gp id) and ast p631 card.A root cause could not be determined.Anomaly record ar-20966 was created to support the gathering of new information going forward, to assist in determining root cause, if it recurs.All avenues of investigation activities have been exhausted for this complaint.If the issue were to recur, a new investigation will be opened.Investigator will gather the customer¿s database, log files, and determine the isolate of concern.The isolate will age out of the active workspace based on a system setting in general configuration.The maximum amount of time is 30 days.As a workaround, biomérieux recommended the customer: log out of all applications and shutdown the pc.Allow pc to reboot.Wait for core services to start.Log back in to the application to view isolate.If the issue reoccurs, perform a full system back up and contact biomérieux customer support.

Brand Name
VITEK® 2 COMPACT 30
Common Device Name
VITEK® 2 COMPACT 30
Manufacturer (Section D)
BIOMERIEUX, INC.
595 anglum road
hazelwood MO 63042
Manufacturer (Section G)
BIOMERIEUX, INC.
595 anglum road
hazelwood MO 63042
Manufacturer Contact
jeff scanlan
595 anglum road
hazelwood, MO 63042
MDR Report Key11447029
Report Number1950204-2021-00023
Device Sequence Number14416266
Product Code LON
UDI-Device Identifier03573026136789
UDI-Public03573026136789
Combination Product (Y/N)N
Initial Reporter CountryFR
PMA/510(K) Number
K050002
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional,User Facility
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 11/12/2021
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number27530
Was Device Available for Evaluation? No
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 02/03/2021
Supplement Date Received by Manufacturer10/25/2021
Initial Report FDA Received Date03/09/2021
Supplement Report FDA Received Date11/12/2021
Was Device Evaluated by Manufacturer? (Y/N) Device Not Returned to Manufacturer
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown